Alert archive / Illinois / Flash Flood Watches in 2013
Flash Flood Watch 3, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood watch at May 28, 2013, 10:13 AM CDT for Jersey County, Macoupin County, Montgomery County, Illinois. It was in force for 107 min.
The area
The counties it named.
The facts
- Issued
- May 28, 2013, 10:13 AM CDT (15:13 UTC)
- Expired
- May 28, 2013, 12:00 PM CDT
- In force
- 107 min
- Issued by
- NWS St. Louis, MO
Counties Jersey County, IL, Macoupin County, IL, Montgomery County, IL
The radar
The St Louis radar (KLSX), 86 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 3.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1010 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 685 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
397 WGUS63 KLSX 281513 FFALSX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 1013 AM CDT TUE MAY 28 2013 ILZ059-060-099-281700- /O.EXP.KLSX.FF.A.0002.000000T0000Z-130528T1500Z/ /O.NEW.KLSX.FF.A.0003.130528T1513Z-130528T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MACOUPIN IL-MONTGOMERY IL-JERSEY IL- INCLUDING THE CITY OF...LITCHFIELD 1013 AM CDT TUE MAY 28 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL NOON CDT TODAY... ...FLASH FLOOD WATCH HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL ILLINOIS AND SOUTHWEST ILLINOIS...INCLUDING THE FOLLOWING COUNTIES...IN SOUTH CENTRAL ILLINOIS...MONTGOMERY IL. IN SOUTHWEST ILLINOIS...JERSEY IL AND MACOUPIN IL. * UNTIL NOON CDT TODAY * SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE MORNING HOURS WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL RATES. * DUE TO THE SATURATED GROUND...ANY ADDITIONAL HEAVY RAIN THIS MORNING WILL RESULT IN CONDITIONS FAVORABLE FOR FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL ILLINOIS AND SOUTHWEST ILLINOIS HAS EXPIRED. $$ ILZ058-095>098-MOZ018-019-026-027-034>036-041-042-050>052-281615- /O.EXP.KLSX.FF.A.0002.000000T0000Z-130528T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENE IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-KNOX MO-LEWIS MO- SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO- INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN... COLUMBIA...MEXICO 1013 AM CDT TUE MAY 28 2013 ...FLASH FLOOD WATCH HAS EXPIRED... THE FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI HAS EXPIRED. MORE HEAVY RAIN IS POSSIBLE AGAIN FOR TONIGHT AND ADDITIONAL FLASH FLOOD WATCHES MAY BE NEEDED. $$ GKS
2 follow-up statements
568 WGUS63 KLSX 281515 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 1015 AM CDT TUE MAY 28 2013 ILZ059-060-099-281700- /O.CON.KLSX.FF.A.0003.000000T0000Z-130528T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MACOUPIN IL-MONTGOMERY IL-JERSEY IL- INCLUDING THE CITY OF...LITCHFIELD 1015 AM CDT TUE MAY 28 2013 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON CDT TODAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTH CENTRAL ILLINOIS AND SOUTHWEST ILLINOIS... INCLUDING THE FOLLOWING COUNTIES...IN SOUTH CENTRAL ILLINOIS...MONTGOMERY IL. IN SOUTHWEST ILLINOIS...JERSEY IL AND MACOUPIN IL. * UNTIL NOON CDT TODAY * SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE MORNING HOURS WITH THE POTENTIAL FOR LOCALLY HEAVY RAINFALL RATES. * DUE TO THE SATURATED GROUND...ANY ADDITIONAL HEAVY RAIN THIS MORNING WILL RESULT IN CONDITIONS FAVORABLE FOR FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING. CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ GKS
381 WGUS63 KLSX 281651 FFALSX FLOOD WATCH NATIONAL WEATHER SERVICE ST LOUIS MO 1151 AM CDT TUE MAY 28 2013 ILZ059-060-099-281800- /O.EXP.KLSX.FF.A.0003.000000T0000Z-130528T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MACOUPIN IL-MONTGOMERY IL-JERSEY IL- INCLUDING THE CITY OF...LITCHFIELD 1151 AM CDT TUE MAY 28 2013 ...FLASH FLOOD WATCH WILL EXPIRE AT NOON CDT TODAY... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL ILLINOIS AND SOUTHWEST ILLINOIS WILL EXPIRE AT NOON CDT TODAY. MORE THUNDERSTORMS CONTAINING HEAVY RAINFALL ARE POSSIBLE AGAIN TONIGHT AND ADDITIONAL FLASH FLOOD WATCHES MAY NEED TO BE ISSUED. $$ GKS
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at May 28, 6:53 AM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, May 28, 6:53 AM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
653 AM CDT TUE MAY 28 2013
.SHORT TERM...(THROUGH LATE THIS AFTERNOON)
ISSUED AT 352 AM CDT TUE MAY 28 2013
DEALING WITH ONGOING MCS...WHICH WILL CONTINUE TO TRACK TO THE
EAST...MAINLY ALONG AND NORTH OF I-70. SOME ADDITIONAL STORMS HAVE
TRIED TO FIRE UP FURTHER SOUTH ALONG LINE...BUT HAVE DIMINISHED
OVER PAST HOUR OR SO. WILL STILL KEEP CHANCE POPS FOR SOUTHERN
PORTIONS OF FORECAST AREA THIS MORNING...WITH HIGHER POPS FURTHER
NORTH. THEN FOCUS SHIFTS BACK TO THE NORTH CLOSER TO THE MAIN
BOUNDARY. HOWEVER...MODELS CONTINUE TO SHOW STORMS POPPING UP
EVERYWHERE AS SEVERAL LITTLE SHORTWAVES SLIDE NORTHEAST INTO
FORECAST AREA THROUGH THE AFTERNOON HOURS. WITH DECENT INSTABILITY
AND PLENTY OF LOW LEVEL MOISTURE WOULD NOT BE SURPRISED TO SEE
STORMS POP UP AT VARIOUS LOCATIONS...BUT DO KEEP HIGHEST POPS FOR
AREAS ALONG AND NORTH OF A JEFFERSON CITY TO LITCHFIELD LINE THIS
AFTERNOON. QPF AMOUNTS WILL BE BETWEEN HALF AN INCH AND AN
INCH...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. HOWEVER...COMPLEX IS
PROGRESSIVE EXITING BY MID MORNING...SO WILL KEEP FLASH FLOOD
WATCH AS IS AND ALLOW IT TO EXPIRE AT 15Z. AS FOR HIGHS...LOW TO
MID 80S EXPECTED...WITH COOLEST TEMPS NORTH WHERE LINGERING PCPN
AND CLOUD COVER COULD KEEP TEMPS EVEN LOWER THAN FORECAST.
BYRD
.LONG TERM...(TONIGHT THROUGH MONDAY)
ISSUED AT 352 AM CDT TUE MAY 28 2013
ACTIVITY TO FOCUS BACK FURTHER TO THE NORTH TONIGHT...THEN
SHIFTING NORTH OUT OF FORECAST AREA ON WEDNESDAY. LOWS TONIGHT
WILL BE IN THE UPPER 60S WITH HIGHS ON WEDNESDAY IN THE MID TO
UPPER 80S.
(WEDNESDAY NIGHT THROUGH MONDAY)
THEN NEXT IN SERIES OF UPPER LEVEL TROFS TO DIG AND SLIDE INTO
REGION BEGINNING LATE WEDNESDAY NIGHT. SO WILL SEE SEVERAL ROUNDS OF
SHOWERS AND THUNDERSTORMS THROUGH THE LAST PART OF THE WORK WEEK AND
INTO THE WEEKEND...BEFORE TAPERING OFF SATURDAY NIGHT AS SURFACE
RIDGE BUILDS IN. DRY AND SLIGHTLY COOLER WEATHER IS EXPECTED FOR
SUNDAY AND MONDAY.
BYRD
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 635 AM CDT TUE MAY 28 2013
DIFFICULT FORECAST THIS MORNING. SHOWERS AND THUNDERSTORMS WILL
CONTINUE TO IMPACT KUIN FOR ANOTHER HOUR OR TWO WITH BRIEF IFR
CONDITIONS. FUTHER SOUTH SEEING MAINLY SHOWERS FROM ST LOUIS
SOUTHWESTWARD WITH ISOLATED TSRA AND THIS ACTIVITY WILL PERSIST
THROUGH 15Z OR SO AND THEN IS EXPECTED TO DISSIPATE. THERE COULD
BE AN ISOLATED THUNDERSTORM IN THE ST LOUIS AREA BUT THE CURRENT
COVERAGE OF THUNDER IS TOO LOW TO FORECAST AT THIS TIME. BY 15Z OR
SO I THINK MUCH OF THE PRECIPITATION WILL HAVE DISSIPATED OR BE
WELL REMOVED FROM THE TERMINALS AND VFR CONDITIONS WILL PERSIST.
NEW THUNDERSTORM DEVELOPMENT IS EXPECTED THIS AFTERNOON AND THERE
IS QUITE A BIT OF UNCERTAINTY EXACTLY WHERE THIS WILL BE. AT THIS
TIME MY THINKING IS WEST CENTRAL MO AND EAST CENTRAL KS WILL BE
THE MOST FAVORED LOCATION WITH STORMS MOVING TO THE EAST
NORTHEAST. I HAVE INCLUDED A PROB GROUP FOR TSRA AT KUIN WHERE I
HAVE A LITTLE BETTER CONFIDENCE THAT STORMS MIGHT IMPACT THE
TERMINAL LATE AFTERNOON THROUGH EARLY EVENING. GUSTY SOUTHERLY
WINDS ARE EXPECTED BETWEEN 15Z-01Z.
SPECIFICS FOR KSTL...
PRIMARILY RAIN SHOWERS WITH VFR CONDITIONS EXPECTED THROUGH MID
MORNING. I COULDN'T RULE OUT A BRIEF THUNDERSTORM ALSO THROUGH 15Z
BUT THE COVERAGE HAS BEEN RATHER ISOLATED AND SHORT-LIVED SO FAR
THUS MY CONFIDENCE IS LOW TO MENTION IN THE TAF. VFR CONDITIONS WILL
THEN CONTINUE THE REMAINDER OF THE PERIOD WITH THE GREATEST ODDS
OF SHOWERS AND THUNDERSTORMS TO THE NORTH OF THE TERMINAL. GUSTY
SOUTHERLY WINDS ARE EXPECTED BETWEEN 15Z-01Z.
GLASS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR AUDRAIN MO-
BOONE MO-CALLAWAY MO-KNOX MO-LEWIS MO-LINCOLN MO-MARION MO-
MONROE MO-MONTGOMERY MO-PIKE MO-RALLS MO-SHELBY MO.
IL...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR ADAMS IL-
BROWN IL-CALHOUN IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MONTGOMERY IL-PIKE IL.
&&
WFO LSXHazardous weather outlook, May 28, 4:23 AM CDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 423 AM CDT TUE MAY 28 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-291200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 423 AM CDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS THE REGION THROUGH TONIGHT...AND SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. IN ADDITION...THE STORMS WILL BE PRODUCING LOCALLY HEAVY RAIN THIS MORNING...SO A FLASH FLOOD WATCH REMAINS IN EFFECT FOR NORTHEAST AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND PARTS OF CENTRAL ILLINOIS THROUGH MID MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA FROM WEDNESDAY THROUGH SATURDAY NIGHT. SOME OF THESE STORMS COULD BE STRONG TO SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. IN ADDITION TO STRONG WINDS AND HAIL...SPOTTERS ARE REQUESTED TO REPORT ANY RAINFALLS OF OVER AN INCH OR ANY FLOODING THAT THEY OBSERVE. BYRD
In the hours before
Local storm report, May 28, 4:41 AM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
441 AM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 AM HAIL 5 SE MEXICO 39.12N 91.80W
05/28/2013 M0.25 INCH AUDRAIN MO TRAINED SPOTTER
&&
FGLASSSpecial weather statement, May 28, 7:04 AM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 704 AM CDT TUE MAY 28 2013 ILZ098-MOZ059>062-281245- CALHOUN IL-FRANKLIN MO-GASCONADE MO-ST. CHARLES MO-WARREN MO- 704 AM CDT TUE MAY 28 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WARREN...ST. CHARLES... GASCONADE...NORTHWESTERN FRANKLIN AND SOUTHERN CALHOUN COUNTIES UNTIL 745 AM CDT... AT 658 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF DEVELOPING THUNDERSTORMS SOUTH OF WARRENTON...NEAR NEW HAVEN...TO DRAKE...MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WRIGHT CITY... WENTZVILLE... LAKE ST. LOUIS... DARDENNE PRAIRIE... O'FALLON... ST. PAUL... WELDON SPRING... COTTLEVILLE... ST. PETERS... ST. CHARLES... THESE STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. CVKING
Special weather statement, May 28, 8:47 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 847 AM CDT TUE MAY 28 2013 ILZ058-099-281430- GREENE IL-JERSEY IL- 847 AM CDT TUE MAY 28 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GREENE AND NORTHERN JERSEY COUNTIES UNTIL 930 AM CDT... AT 842 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HARDIN...OR 10 MILES EAST OF ELSBERRY... MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... OLD KANE... KEMPER... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CVKING
Special weather statement, May 28, 8:49 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 849 AM CDT TUE MAY 28 2013 ILZ098-099-281430- CALHOUN IL-JERSEY IL- 849 AM CDT TUE MAY 28 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CALHOUN AND JERSEY COUNTIES UNTIL 930 AM CDT... AT 842 AM CDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR OLD MONROE...PRODUCING PENNY SIZE HAIL...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... JERSEYVILLE... GRAFTON... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CVKING
Special weather statement, May 28, 8:51 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 851 AM CDT TUE MAY 28 2013 MOZ061-063-281430- ST. CHARLES MO-ST. LOUIS MO- 851 AM CDT TUE MAY 28 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. LOUIS AND CENTRAL ST. CHARLES COUNTIES UNTIL 930 AM CDT... AT 848 AM CDT...A STRONG THUNDERSTORM NEAR DEFIANCE...OR 6 MILES NORTHWEST OF WILDWOOD...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WELDON SPRING... COTTLEVILLE... ST. PETERS... MARYLAND HEIGHTS... ST. CHARLES... BRIDGETON... HARVESTER... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CVKING
Special weather statement, May 28, 9:35 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 935 AM CDT TUE MAY 28 2013 MOZ059>062-072-281515- CRAWFORD MO-FRANKLIN MO-GASCONADE MO-ST. CHARLES MO-WARREN MO- 935 AM CDT TUE MAY 28 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WARREN...ST. CHARLES...GASCONADE...FRANKLIN AND NORTHWESTERN CRAWFORD COUNTIES UNTIL 1015 AM CDT... AT 931 AM CDT...THUNDERSTORMS ALONG A LINE EXTENDING FROM CUBA TO ST. CHARLES WILL CONTINUE TO MOVE NORTHEAST OVER THE SAME AREAS THIS MORNING. THE STRONGER THUNDERSTORMS WILL PRODUCE PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH. TORRENTIAL DOWNPOURS AND FREQUENT DANGEROUS LIGHTNING WILL ALSO ACCOMPANY THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... COTTLEVILLE... ST. PETERS... WELDON SPRING... UNION... ST. CHARLES... VILLA RIDGE... GRAY SUMMIT... ORCHARD FARMS... AUGUSTA... DEFIANCE... TORRENTIAL RAIN...MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CVKING
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 10:29 PM CDT | River Flood Warning | LSX | Madison | 26 days |
| May 27, 10:29 PM CDT | River Flood Warning | LSX | Saint Clair | 19 days |
| May 27, 10:29 PM CDT | River Flood Warning | LSX | Jackson, Randolph | 43 days |
| May 28, 4:34 AM CDT | River Flood Warning | LSX | Brown | 8 days |
| May 28, 2:51 PM CDT | Flash Flood Watch | LSX | Adams, Brown, Calhoun, Greene, Jersey, Macoupin and 2 more | 13 hr |
Nearby
Flash Flood Watches in Illinois, 2013Every flash flood watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.